Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I've been on Retin-A (Tretinoin) for around a year now, but I find I'm still getting Milia around my eye area. I know Retin-A is supposed to work for conditions like Milia, but I'm beginning to wonder - can the dryness inherent with Retin-A actually contribute towards it?

Thanks.

Share this post


Link to post
Share on other sites

So I've been on Retin-A (Tretinoin) for around a year now, but I find I'm still getting Milia around my eye area. I know Retin-A is supposed to work for conditions like Milia, but I'm beginning to wonder - can the dryness inherent with Retin-A actually contribute towards it?

Thanks.

Instead of using retin-a you could try using a urea containing cream or lactic acid cream.

Share this post


Link to post
Share on other sites

Tea Tree as a toner at 5% diluted with water had a positive effect on my milia, depite never doing anything good for my acne. It turned them pinkish, and slightly scabbish for a day then went away.

Careful not to apply too strong or too often though, I made this mistake and spent the best part of the week walking round with what looked like two huge red bruises on my cheek bones.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×